# SDR CALA2011032500193

- Difficulty date: March 13, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 47,122 hours, 6,855 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4104404G
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE SLAT NR 9 I/B SURFACE SKIN FASTENER HOLE FOUND CRACK AS MARK.  RT WING LEADING EDGE SLAT NR 9 I/B SURFACE SKIN REPAIRED AS PER SRM 57-43-01 REPAIR 2 FIG 201 AND HFEC NIL CRACK FOUND.
